# SDR ASAA2012082592790

- Difficulty date: August 2, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 62,390 hours, 39,870 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 3 SLAT LOWER INBD T/E CHAFED.  REPAIRED IAW SRM 51-70-10, PARA 20, PG 254, REP 4, PG 201.
